Prescription medications will not cause laser therapy not to work, but please check with your prescribing physician to ensure your medication won't cause an allergic reaction. Medications such as Accutane (isotretinoin) and Retin-A (tretinoin) can cause photosensitivity.
Have more questions? Submit a request
Articles in this section
- Will the Capillus cap assist with hair thinning which is a result of stress?
- Will Capillus work for hair loss from trichotillomania?
- Is Capillus good for use after hair transplant procedures?
- Can I use Capillus laser therapy if I have hair extensions or weaves?
- Will Capillus work if your hair loss is due to medicines that you are no longer taking?
- Are there any prescription meds that will make laser caps not work at regrowing my hair ?
- Can I use the Capillus cap over metal implants?
- Can I use the Capillus cap if I have scalp psoriasis? Could it even help?
- How would Capillus work on someone going through chemotherapy?
- Does Capillus cure baldness?
Please sign in to leave a comment.